Alert archive / Texas / Wind Advisories in 2018

Wind Advisory 6, NWS Fort Worth, TX

April 14, 201826 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 14, 2018, 3:35 AM CDT for 26 counties in Texas. It took effect at Apr 14, 2018, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 3:35 AM CDT (08:35 UTC)
In effect from
Apr 14, 2018, 10:00 AM CDT
Expired
Apr 14, 2018, 7:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 26 counties

Bell County, TX, Bosque County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1818 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS74 KFWD 140835
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
335 AM CDT Sat Apr 14 2018

...A WIND ADVISORY IS IN EFFECT TODAY ALONG AND WEST OF INTERSTATE
35. A FREEZE WATCH IS ALSO IN EFFECT LATE SATURDAY NIGHT INTO
SUNDAY MORNING ALONG AND NORTH OF A GRAHAM TO SHERMAN LINE...

.As a strong upper level trough continues to move across the
Plains today, strong winds behind the cold front that arrived
overnight will continue. The strongest winds are expected along
and west of Interstate 35/35E, and wind gusts approaching 40 to 
45 mph will be possible this afternoon. In addition, temperatures
along and north of a Graham to Sherman line are expected to drop
to near 32 degrees late tonight into Sunday morning.

TXZ091-092-100-101-141700-
/O.NEW.KFWD.WI.Y.0006.180414T1500Z-180415T0000Z/
/O.NEW.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/
Montague-Cooke-Young-Jack-
Including the cities of Bowie, Nocona, Gainesville, Graham, 
Olney, and Jacksboro
335 AM CDT Sat Apr 14 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from 10 AM this morning to 7 PM CDT
this evening. A Freeze Watch has also been issued. This Freeze
Watch is in effect from late tonight through Sunday morning. 

* TIMING...Breezy and gusty winds early this morning will increase
  even more around mid morning. These strong winds are expected to
  continue until 7 pm. Late tonight and into Sunday morning,
  temperatures will fall to around freezing. 

* WINDS...Northwest sustained at 20 to 25 mph with gusts around 35
  mph.

* TEMPERATURE...Falling to around 32 degrees.

* IMPACTS...Loose outdoor articles may be blown about in the wind.
  Driving may become difficult on north-south oriented roadways,
  especially for lightweight and high profile vehicles. Any fires
  that start may grow in size quickly. This is another late season
  freeze which could damage or kill sensitive outdoor vegetation.
  In addition, breezy winds Sunday morning will result in wind 
  chill values in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ102-103-115>119-129>134-141>145-156>159-141700-
/O.NEW.KFWD.WI.Y.0006.180414T1500Z-180415T0000Z/
Wise-Denton-Stephens-Palo Pinto-Parker-Tarrant-Dallas-Eastland-
Erath-Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-
Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Breckenridge, Mineral Wells, 
Weatherford, Briar, Fort Worth, Arlington, Dallas, Cisco, 
Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, 
Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco
335 AM CDT Sat Apr 14 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from 10 AM this morning to 7 PM CDT
this evening. 

* TIMING...Breezy and gusty winds early this morning will increase
  even more around mid morning. These strong winds are expected to
  continue until 7 pm. 

* WINDS...Northwest sustained at 20 to 25 mph with gusts around 35
  mph. Wind gusts near 40-45 mph may be reported in some
  locations.

* IMPACTS...Loose outdoor articles may be blown about in the wind.
  Driving may become difficult on north-south oriented roadways,
  especially for lightweight and high profile vehicles. Any fires
  that start may grow in size quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ093-141700-
/O.NEW.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/
Grayson-
Including the cities of Sherman and Denison
335 AM CDT Sat Apr 14 2018

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

The National Weather Service in Fort Worth has issued a Freeze
Watch, which is in effect from late tonight through Sunday
morning. 

* TEMPERATURE...Falling to around 32 degrees.

* IMPACTS...This is another late season freeze which could damage
  or kill sensitive outdoor vegetation. In addition, breezy winds
  Sunday morning will result in wind chill values in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

JLDunn
1 follow-up statement
730 
WWUS74 KFWD 141655 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
1155 AM CDT Sat Apr 14 2018

...A WIND ADVISORY IS IN EFFECT TODAY ALONG AND WEST OF
INTERSTATE 35. A FREEZE WATCH IS ALSO IN EFFECT LATE SATURDAY
NIGHT INTO SUNDAY MORNING ALONG AND NORTH OF A GRAHAM TO SHERMAN
LINE...

.As a strong upper level trough moves across the Plains today, 
strong winds will persist behind last night's cold front. The 
strongest winds will be along and west of Interstate 35/35E. Wind 
gusts this afternoon may exceed 40 mph. In addition, temperatures 
along and north of a Graham to Sherman/Denison line are expected 
to drop to near 32 degrees early Sunday morning.

TXZ091-092-100-101-150000-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-180415T0000Z/
/O.CON.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/
Montague-Cooke-Young-Jack-
Including the cities of Bowie, Nocona, Gainesville, Graham, 
Olney, and Jacksboro
1155 AM CDT Sat Apr 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TIMING...Gusty winds this afternoon, gradually subsiding around
  sunset. Late tonight and into Sunday morning, temperatures will
  fall to around freezing.

* WINDS...Northwest sustained near 25 mph with gusts around 35
  mph.

* TEMPERATURE...Falling to around 32 degrees.

* IMPACTS...Loose outdoor articles may be blown about in the 
  wind. Driving may become difficult on north-south oriented 
  roadways, especially for lightweight and high profile 
  vehicles. Any fires that start may grow in size quickly. This 
  is another late season freeze which could damage or kill 
  sensitive outdoor vegetation. In addition, breezy winds Sunday 
  morning will result in wind chill values in the 20s. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ102-103-115>119-129>134-141>145-156>159-150000-
/O.CON.KFWD.WI.Y.0006.000000T0000Z-180415T0000Z/
Wise-Denton-Stephens-Palo Pinto-Parker-Tarrant-Dallas-Eastland-
Erath-Hood-Somervell-Johnson-Ellis-Comanche-Mills-Hamilton-Bosque-
Hill-Lampasas-Coryell-Bell-McLennan-
Including the cities of Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Breckenridge, Mineral Wells, 
Weatherford, Briar, Fort Worth, Arlington, Dallas, Cisco, 
Eastland, Ranger, Gorman, Stephenville, Dublin, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Comanche, De Leon, Goldthwaite, Hamilton, 
Hico, Clifton, Meridian, Valley Mills, Hillsboro, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, and Waco
1155 AM CDT Sat Apr 14 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Breezy and gusty winds early this morning will 
  increase even more around mid morning. These strong winds are 
  expected to continue until 7 pm. 

* WINDS...Northwest sustained near 25 mph with gusts around 35
  mph. Some gusts will exceed 40 mph.

* IMPACTS...Loose outdoor articles may be blown about in the 
  wind. Driving may become difficult on north-south oriented 
  roadways, especially for lightweight and high profile 
  vehicles. Any fires that start may grow in size quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ093-150000-
/O.CON.KFWD.FZ.A.0002.180415T0900Z-180415T1400Z/
Grayson-
Including the cities of Sherman and Denison
1155 AM CDT Sat Apr 14 2018

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURE...Falling to around 32 degrees.

* IMPACTS...This is another late season freeze which could 
  damage or kill sensitive outdoor vegetation. In addition, 
  breezy winds Sunday morning will result in wind chill values 
  in the 20s. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 12:25 AM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 14, 12:25 AM CDT, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1225 AM CDT Sat Apr 14 2018

.AVIATION...
/06Z TAFs/

Concerns...Potential for moderate to significant crosswind
impacts at all regional airports on Saturday.

A cold front has moved through the region with strong and gusty
northwest winds in its wake. The wind speeds and gusts will likely
vary through the night, but a general 15-20 kts with gusts up to
25-30 kts will continue through the night. In addition, a smokey
smell is being observed as these winds transport smoke into the
region from fires in Oklahoma.

DFW Airports: Around 15Z on Saturday, wind speeds will increase
to 20-25 kts with gusts up to 35kts. This will yield minor to
moderate crosswind impacts at most airports. Around 20Z, guidance
increases the winds at KDFW even more to sustained 25-28 kts with
gusts near 40 kts from a 310-320 direction. This borders on
moderate to significant impacts to the airport resulting in
reduced arrival rates. If these winds are also realized at other
area airports, significant impacts will occur. Wind speeds will
diminish in the late afternoon hours.

Waco Airport: Wind speeds will increase to 20-25 kts with gusts
around 30 kts around 15Z Saturday morning. These winds will likely
result in moderate to significant crosswind impacts. The wind
speeds will diminish in the late afternoon hours and should drop
below 10 kts in the evening hours.

JLDunn

&&

.UPDATE... /Issued 1026 PM CDT Fri Apr 13 2018/
The cold front has overtaken the dry line and extended southeast
of a Sherman to Fort Worth to Hamilton line as of 10 PM. There are
some strong and gusty winds behind the front with some gusts of
35 to over 40 mph. After the initial surge, sustained winds should
be 20 to 25 mph. The severe storms are in the process of exiting
the forecast area, so we allowed the WW39 to expire at 10 PM.
Some strong storms are still possible southeast of a Canton to
Groesbeck to Killeen line for the next hour or two.

As a strong surface low moves across the Central Plains Saturday,
we will have strong and gusty winds across North and Central
Texas. Have bumped up the wind forecast to 20 to 30 mph and
some gusts over 40 mph are likely across the north.  A Wind
Advisory will likely be needed for parts of the forecast area
Saturday.

58

&&

.SHORT TERM... /Issued 330 PM CDT Fri Apr 13 2018/
/This Afternoon, This Evening, and Overnight Tonight/

A strongly amplified upper trough moved out of the Rockies today,
deepening on the High Plains. This has aided in the eastward
propagation of a dryline, which has pushed into North Texas this
afternoon. But as the trough has slowed on the Central Plains, the
winds within the critical dryline-steering levels have weakened
and veered above the boundary within North Texas. These winds
remain strong (and with a more pronounced westerly component) to
our north, which has resulted in the dryline advancing farther
east near the Red River than points along and south of the I-20
corridor. A special 18Z RAOB from KFWD showed that a capping
inversion had weakened considerably in the preceding 6 hours, but
the surface-based convection along the dryline has so far been
limited to areas north of the I-20 corridor where the boundary has
maintained its forward progress and backed surface flow ahead of
it has enhanced convergence. Farther south, the surface winds on
the humid side of the boundary have remained significantly veered,
which has impeded the mechanical forcing that could help erode
what's left of the lingering inversion.

MLCAPE values east of the dryline are nearing 3000J/kg, and as
the boundary approaches the I-35 corridor late this afternoon,
additional development is likely farther south along it. Initially,
these would be discrete cells (like the ongoing activity) with
rapidly intensifying updrafts that will quickly support very large
hail. Intense precip-loading aloft and dry air remaining in the
mid-levels will enhance the threat for damaging downburst winds.
The strong flow aloft should guide these storms quickly to the
northeast, and the window for strong/severe storms will be small
at any given location. As the next impulse arrives late this
afternoon into the evening hours, the activity will likely
intensify east of the I-35 corridor. These convective elements
will ingest increasingly unstable boundary layer parcels, and the
updrafts will enter a zone of intense lapse rates in excess of
9C/km. While this activity will attempt to congeal into a line,
cell separation may be maintained, and the rotating updrafts
within these cells will be capable of very large hail. Across East
Texas, the surface winds will be less prone to veering, and the
0-1km shear beneath these strong, rotating updrafts may allow for
a few tornadic supercells before the activity moves into the Ark-
La-Tex.

Elevated showers and storms continue across our southeast zones,
keeping temperatures in the 70s at peak heating, which should
delay any potential severe weather until late this evening. With
better forcing to the north and lingering capping to the south,
the southern extent of the surface-based convection this afternoon
should remain within our CWA. However, east of the I-35 corridor,
an extraordinarily unstable boundary layer may be able to
overcome these limitations, and the line could develop southward
between the I-35 and I-45 corridors into the evening hours. Even
if the Ark-La-Tex complex has already moved on, renewed
development should occur this evening in our southeast zones as a
cold front overtakes the dryline, lifting the surface layer into a
new line of storms. The current batch of rain is cooling this
surface layer, but rich boundary layer moisture may allow for some
strong or potentially severe storms. Some of this may linger past
midnight before the activity finally exits the region.

West of the dryline, temperatures have climbed to near 90F with
gusty west winds. Relative humidity values have fallen into the
teens within a Red Flag Warning, which will remain in effect until
10 PM this evening. It doesn't appear that blowing dust in West
Texas will reach our western counties before the cold front
arrives from the north. Areas that have been parched by the
dryline passage may actually experience a dew point rise
overnight. All areas will see temperatures plunge into the 50s
behind the front. Although skies will clear with the dryline
passage and after storms have moved off to the east, a postfrontal
cloud deck may develop late tonight into Saturday morning.
Daybreak temperatures will be in the 40s and lower 50s with chilly
northwest winds.

25

&&

.LONG TERM... /Issued 330 PM CDT Fri Apr 13 2018/
/Saturday through Friday/

It looks like we'll be entering a quiet period of weather over the
weekend into much of next week as the deep trough moves into the
eastern U.S. and much of the central part of the country is
dominated by upper level ridging. Saturday will start off cool
with temperatures in the 40s and gusty northwest winds. The winds
will remain 15 to 25 mph through the day with highs in the upper
50s and lower 60s, making it feel much cooler. Mostly clear skies
and diminishing winds Saturday night will lead to a cold night for
this time of year. Temperatures will drop into the lower 30s
across the Red River counties with mid/upper 30s elsewhere.

The surface high will build into the region on Sunday which should
be a nice day, although cool. Highs will top out in the mid 60s
with light winds. By Monday, southerly winds will return although
we'll remain under ridging aloft. Temperatures will warm into the
mid/upper 70s and lower 80s. A fast moving shortwave will swing
through the Plains by Tuesday which will send another weak front
southward. Winds ahead of this front will become southwesterly and
Tuesday afternoon should be quite warm. Temperatures are likely to
climb into the mid/upper 80s and perhaps some 90s out west. The
front is expected to swing through Tuesday evening with little or
no chance for precipitation.

The end of the week looks nice with temperatures in the 70s and
80s under dry conditions. Precipitation chances are expected to
increase by next weekend.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    49  60  39  65  44 /  20   0   0   0   0
Waco                49  64  38  65  40 /  60   0   0   0   0
Paris               46  55  35  57  36 /  60   0   0   5   0
Denton              46  58  35  64  38 /  10   0   0   0   0
McKinney            46  57  36  62  37 /  30   0   0   5   0
Dallas              50  60  40  65  44 /  30   0   0   0   0
Terrell             48  60  37  63  39 /  60   0   0   5   0
Corsicana           50  60  37  62  41 /  90   5   0   5   0
Temple              52  66  39  67  42 /  70   0   0   0   0
Mineral Wells       44  60  35  66  40 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

82/58
Hazardous weather outlook, Apr 13, 10:03 PM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1003 PM CDT Fri Apr 13 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1003 PM CDT Fri Apr 13 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Thunderstorms continue along and east of a Sherman to Waxahachie to
Lampasas line this evening. This activity will move east out of the
region by 1 am. Hail and strong winds may occur with stronger storms.

Strong wind gusts up to 45 mph will occur behind a front as it moves
across the region tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There will be an elevated threat of grass fires west of I-35 on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be requested through 1 am along and
east of a Paris to Palestine line.

In the hours before

Special weather statement, Apr 13, 9:55 PM CDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
955 PM CDT FRI APR 13 2018

TXZ107-140330-
Hopkins TX-
955 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOPKINS COUNTY UNTIL 1030
PM CDT...

At 954 PM CDT, Doppler radar was tracking a strong thunderstorm over
Como, or 9 miles southeast of Sulphur Springs, moving northeast at 40
mph.

Dime size hail and winds of up to 40 mph will be possible with this
storm.

Locations impacted include...
Como.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.

&&

LAT...LON 3296 9549 3306 9561 3337 9536 3336 9533
      3337 9531 3296 9531
TIME...MOT...LOC 0254Z 225DEG 34KT 3306 9547

Bain
Special weather statement, Apr 13, 10:00 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1000 PM CDT FRI APR 13 2018

TXZ158-140345-
Bell TX-
1000 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BELL COUNTY UNTIL 1045
PM CDT...

At 959 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jarrell, or 10 miles northwest of Granger, moving east at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Temple, Belton, Salado, Little River-Academy, Bartlett, Rogers and
Holland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3087 9762 3089 9774 3115 9719 3099 9707
      3098 9708 3089 9726 3075 9732
TIME...MOT...LOC 0259Z 260DEG 32KT 3084 9754

Carlaw
Special weather statement, Apr 13, 11:02 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1102 PM CDT FRI APR 13 2018

TXZ094-095-140430-
Lamar TX-Fannin TX-
1102 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND
NORTHEASTERN FANNIN COUNTIES UNTIL 1130 PM CDT...

At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Honey Grove, or 18 miles northeast of Bonham, moving
northeast at 55 mph.

Dime size hail will be possible with this storm.

This storm will remain over mainly rural areas of northwestern Lamar
and northeastern Fannin Counties.

LAT...LON 3393 9556 3392 9555 3389 9555 3364 9591
      3376 9606 3386 9596 3386 9594 3389 9593
      3384 9583 3386 9581 3384 9577 3385 9576
      3389 9575 3388 9570 3391 9566 3391 9564
      3394 9560
TIME...MOT...LOC 0402Z 225DEG 48KT 3376 9592

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:07 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan53 min
Apr 13, 7:21 PM CDTSpecial Weather StatementFWDCoryell39 min
Apr 13, 7:26 PM CDTSpecial Weather StatementFWDLampasas34 min
Apr 13, 7:29 PM CDTSevere Thunderstorm WarningFWDCoryell21 min
Apr 13, 7:53 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan, Navarro67 min
Apr 13, 7:58 PM CDTSpecial Weather StatementFWDCoryell62 min
Apr 13, 7:59 PM CDTAreal Flood AdvisoryFWDFannin, Lamar2 hr
Apr 13, 8:42 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro63 min
Apr 13, 8:55 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt65 min
Apr 13, 8:58 PM CDTSevere Thunderstorm WarningFWDBell62 min
Apr 13, 9:15 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro45 min
Apr 13, 9:26 PM CDTSpecial Weather StatementFWDFalls, Leon, Milam, Robertson79 min
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningFWDHenderson, Rains, Van Zandt44 min
Apr 13, 9:52 PM CDTSevere Thunderstorm WarningFWDAnderson42 min
Apr 13, 9:55 PM CDTSpecial Weather StatementFWDHopkins35 min
Apr 13, 10:00 PM CDTSpecial Weather StatementFWDBell45 min
Apr 13, 10:23 PM CDTSevere Thunderstorm WarningFWDMilam33 min
Apr 13, 11:02 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 14, 3:35 AM CDTFreeze WatchFWDCooke, Grayson, Jack, Montague, Young17 hr

Nearby

Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.